MathSciNet Relay Station
MathSciNet bibliographic data
MR2522426 58E15
Krieger, J.; Schlag, W.; Tataru, D. Renormalization and blow up for the critical Yang-Mills problem. Adv. Math. 221 (2009), no. 5, 1445–1521.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement